# SDR ERAA20130064

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 40,350 hours, 44,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Weak
- Location: Emergency Lights
- Part time: 1,702 hours, 1,963 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT STAY ON WHEN SELECTED.  R & R EMERGENCY BATTERY PACK. OPS CHECKED GOOD. OK FOR SERVICE.
